# SDR AWXA0001661

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL 0.7 AND RBL 0.7 1.0 INCH LONG.  NDT HFEC IAW B737 NTM PT 6 51-00-00 FIG 23.  CRACK NOTED STOP DRILLED .25 INCH - VERIFIED NDT CHECKED - VERIFIED CRACK TERMINATED; FABBED 2 EACH FILLER AND DOUBLER IAW SRM 53-10-08; INSTALLED PARTS; TREATED AND PRIMED IAW SRM 53-10-08 AND 51-40-01 AND 51-20-01.
